# SDR ASAA2018111226812

- Difficulty date: November 12, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 37,636 hours, 11,214 cycles
- System (JASC): 2430 · DC Generating System
- Part: Pcu
- Part number: 115195219
- Part serial: 115195203506
- Condition: Failed
- Location: Cockpit
- Part time: 37,184 hours, 11,352 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON THE AFTER START RECALL CHECK THE OVERHEAD ELEC LIGHT CAME ON, PERFORMED THE QRH AND NO TAKE OFF ALLOWED. GROUNDED - YES. ACCOMPLISHED P5-13 ELEC LIGHT PNL BITE PER AMM 24-31 TASK 801 - LOGGED "SPCU" FAULT. NO C/B'S OPEN AND FAULT WILL NOT RESET. REPLACED SPCU, OPS NML. REF AMM TASK 24-34-11-400-801.
